# SDR FDEA201411203830

- Difficulty date: November 20, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3121
- Condition: Corroded
- Location: Fuselage
- Part time: 54,027 hours, 24,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF UPPER FUSELAGE VHF ANTENNA LIGHT CORROSION FOUND ON SKIN.  CORROSION REMOVED, SKIN REMAINING THICKNESS CHECKED TO PRODUCTION DWG.  NDT HFEC CHECKS CARRIED OUT.  REMOVED MATERIAL WITHIN SRM LIMITS MAXIMUM 0.003" 6"X1".
